| Model Number |
134046 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on an open flap surgery, while ligating vessels underneath the skin, there were no clips coming out of the jaw of the device when the surgeon squeezed the handle.Another device was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The instrument was received partially applied with nineteen remaining clips.Visual inspection of the instrument revealed no abnormalities.Functionally, the instrument was fired once in air and proper clip formation was confirmed.The remaining clips were then fired on test media with proper formation.The jaw and handle moved smoothly through the firing cycle and returned to the open position and each remaining clip loaded properly in the jaw.When the cartridge was empty, the interlock engaged and prevented the jaw from approximating.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.